The Annals of Mathematical Statistics

The Distribution Theory of Runs

A. M. Mood

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 11, Number 4 (1940), 367-392.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731825

Digital Object Identifier
doi:10.1214/aoms/1177731825

Mathematical Reviews number (MathSciNet)
MR3493

Zentralblatt MATH identifier
0024.05301

JSTOR
links.jstor.org

Citation

Mood, A. M. The Distribution Theory of Runs. Ann. Math. Statist. 11 (1940), no. 4, 367--392. doi:10.1214/aoms/1177731825. http://projecteuclid.org/euclid.aoms/1177731825.


Export citation